# SDR QXEA9901367

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW120A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 310848501
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - ACRID SMELL DURING LOW TO MODERATE POWER SETTINGS AT DESCENT.  REPLACED NR 2 ENGINE P2.5/P3 SWITCHING VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
